# SDR DALA1315170682

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N382088
- Condition: Corroded
- Location: Bs 1681-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L CORRODED BELOW L4 DOOR CUTOUT, BS 1681-1700.  REPLACED PART IAW SRM 51-40-02, PG 24, FIG 4 AND PG7, PARA 7D.
